# SDR 9905029140

- Difficulty date: November 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930RC
- Make and model: Doug DC-9-14
- Aircraft serial: 45729
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Pitted
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND LEFT LEADING EDGE ATTACH ANGLE FOR LEADING EDGE NR 6321 PITTED.  REPAIRED PER EA 91-169335.
